# SDR IPXA2020090459850

- Difficulty date: September 3, 2020
- Submitted: September 4, 2020
- Operation: Air carrier
- Aircraft: N606UP
- Make and model: Boeing 747-8F
- Aircraft serial: 64253
- Aircraft time: 12,062 hours, 1,693 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Warning Message
- Condition: Illuminated
- Location: Te Flaps
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE: N/A.  EMERGENCY DECLARED, LANDED UNEVENTFUL, CREW REPORTED HOT BRAKES & WAS TOWED FROM THE RUNWAY TO THE RAMP.  AFTER START RECEIVED FLAPS PRIMARY EICAS MSG. INBOARD TE FLAPS FAILED TO EXTEND NORMALLLY.  T/S PER FIM 27-51-00-810-892, FOR MAINT MSG:27776.  CLEANED & RESECURED ELEC CONN ON TE FLAP DRIVE ACTUATOR.  FOUND CONNECTOR DM7880 ON INBOARD TE FLAP CONTROL MODULE POSITION TRANSMITTER LOOSE, CLEANED & RESECURED SAME.  OPERATED FLAPS THROUGH 3 CYCLES PER AMM 27-51-00. ALL INDICATIONS NORMAL.
